# SDR 08FDEA01184

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 1166, RBL 44-50, WEB HAS SEVERAL DOUBLE DRILLED HOLES.  REMOVED AND REPLACED. FABRICATED REPAIR PARTS AT LT AND RT FUEL SHROUD CUT OUTS AND INSTALLED. REFERENCE EA 7-5310-113796. CLASSIFIED AS A MAJOR REPAIR.
